RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bernshtein, Sergei Natanovich
(1880–1968)

Statistics Math-Net.Ru
Total publications: 56
Scientific articles: 54

Number of views:
This page:2140
Abstract pages:9054
Full texts:4651
Member of the USSR Academy of Sciences
Professor
Doctor of physico-mathematical sciences
Birth date: 05.03.1880

http://www.mathnet.ru/eng/person27705
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191770

Publications in Math-Net.Ru
1952
1. S. N. Bernshtein, “On antimajorants”, Izv. Akad. Nauk SSSR Ser. Mat., 16:6 (1952),  497–502  mathnet  mathscinet  zmath
2. S. N. Bernshtein, “Remarks on the theory of regularly monotonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 16:1 (1952),  3–16  mathnet  mathscinet  zmath
1951
3. S. N. Bernshtein, “On the best approximation of functions of several variables by means of polynomials or trigonometric sums”, Trudy Mat. Inst. Steklov., 38 (1951),  24–29  mathnet  mathscinet  zmath
1950
4. S. N. Bernshtein, “On some properties of cyclically monotonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 14:5 (1950),  381–404  mathnet  mathscinet  zmath
5. S. N. Bernshtein, “On the curvature of surfaces”, Uspekhi Mat. Nauk, 5:4(38) (1950),  132–133  mathnet  mathscinet  zmath
6. S. N. Bernshtein, “On new investigations relative to the best approximation of continuous functions by polynomials”, Uspekhi Mat. Nauk, 5:4(38) (1950),  121–131  mathnet  mathscinet  zmath
1949
7. S. N. Bernshtein, “Functions of finite degree and functions of finite semidegree”, Izv. Akad. Nauk SSSR Ser. Mat., 13:2 (1949),  111–124  mathnet  mathscinet  zmath
1948
8. S. N. Bernshtein, “A remark on my paper “The extension of properties of trigonometric polynomials to entire functions of finite degree””, Izv. Akad. Nauk SSSR Ser. Mat., 12:6 (1948),  571–573  mathnet  mathscinet  zmath
9. S. N. Bernshtein, “The extension of properties of trigonometric polynomials to entire functions of finite degree”, Izv. Akad. Nauk SSSR Ser. Mat., 12:5 (1948),  421–444  mathnet  mathscinet  zmath
1946
10. S. Bernstein, “Complément au travail de I. Ibraghimoff «Sur la valeur asymptotique de la meilleure approximation d'une fonction ayant un point singulier réel»”, Izv. Akad. Nauk SSSR Ser. Mat., 10:5 (1946),  461–462  mathnet  mathscinet  zmath
11. S. Bernstein, “Sur la meilleure approximation des fonctions $\int\limits^\infty_0|y|^s d\psi(s)$ sur le segment $(-1,+1)$”, Izv. Akad. Nauk SSSR Ser. Mat., 10:3 (1946),  185–196  mathnet  mathscinet  zmath
1945
12. S. Bernstein, “Constructive theory of functions as a development of Tchebycheff's ideas”, Izv. Akad. Nauk SSSR Ser. Mat., 9:3 (1945),  145–158  mathnet  mathscinet  zmath
1944
13. S. N. Bernshtein, “Extending the limit theorem of the theory of probability on sums of dependent variables”, Uspekhi Mat. Nauk, 1944, 10,  65–114  mathnet
1943
14. S. Bernstein, “Complément à mon article “Renforcement du théorème des surfaces à courbure négative.””, Izv. Akad. Nauk SSSR Ser. Mat., 7:6 (1943),  297–298  mathnet  mathscinet  zmath
15. S. Bernstein, “Sur les domaines de convergence des polynomes $\sum\limits^n_0c^m_nf(\frac{m}{n})x^m(1-x)^{n-m}$”, Izv. Akad. Nauk SSSR Ser. Mat., 7:2 (1943),  49–88  mathnet  mathscinet  zmath
16. S. Bernstein, “Ret our au problème de l'évaluatiÓn de l'approximation de la fobmule limite de Laplace”, Izv. Akad. Nauk SSSR Ser. Mat., 7:1 (1943),  3–16  mathnet  mathscinet  zmath
1942
17. S. Bernstein, “Renforcement de mon théÓrème sur les surfaces à courbure négative”, Izv. Akad. Nauk SSSR Ser. Mat., 6:6 (1942),  285–290  mathnet  mathscinet  zmath
1941
18. S. Bernstein, “On “fiducial” probabilities of Fisher”, Izv. Akad. Nauk SSSR Ser. Mat., 5:2 (1941),  85–94  mathnet  mathscinet  zmath
19. S. Bernstein, “Sur l'approximation d'une fonction continue par un opérateur linéaire différentiel d'un polynôme”, Izv. Akad. Nauk SSSR Ser. Mat., 5:1 (1941),  15–42  mathnet  mathscinet  zmath
20. S. N. Bernshtein, “The proof of the Hilbert theorem on the analytical type of solutions of elliptic equations without using of normal series”, Uspekhi Mat. Nauk, 1941, 8,  82–99  mathnet
21. S. N. Bernshtein, “On a geometric theorem and its applications to elliptic PDEs”, Uspekhi Mat. Nauk, 1941, 8,  75–81  mathnet
22. S. N. Bernshtein, “On equations of calculus of variations”, Uspekhi Mat. Nauk, 1941, 8,  32–74  mathnet
23. S. N. Bernshtein, I. G. Petrovskii, “On the first boundary value problem (Dirichlet's problem) for equations of the elliptic type and on the properties of functions satisfying such equations”, Uspekhi Mat. Nauk, 1941, 8,  8–31  mathnet  mathscinet  zmath
1940
24. S. Bernstein, “Nouvelles applications des grandeurs aléatoires presqu'indépendantes”, Izv. Akad. Nauk SSSR Ser. Mat., 4:2 (1940),  137–150  mathnet  mathscinet  zmath
25. S. Bernstein, “Sur une classe d'équations fonctionnelles aux dérivées partielles”, Izv. Akad. Nauk SSSR Ser. Mat., 4:1 (1940),  17–26  mathnet  mathscinet  zmath
1938
26. Serge Bernstein, “Détermination de la base d'un systéme de Tchebycheff”, Izv. Akad. Nauk SSSR Ser. Mat., 2:5-6 (1938),  499–504  mathnet  zmath
27. Serge Bernstein, “Sur la meilleure approximation de $|x|^p$ par des polynômes de degrés très élevés”, Izv. Akad. Nauk SSSR Ser. Mat., 2:2 (1938),  169–190  mathnet  zmath
1937
28. S. Bernstein, “Sur les formules de quadrature à coefficients positifs”, Izv. Akad. Nauk SSSR Ser. Mat., 1:4 (1937),  479–503  mathnet  zmath
1936
29. S. Bernstein, “Détermination d'une limite inférieure de la dispersion des sommes de grandeurs liées en chaîne singulière”, Rec. Math. [Mat. Sbornik] N.S., 1(43):1 (1936),  29–37  mathnet  zmath
1934
30. Serge Bernstein, “Principes de la théorie des équations différentielles stochastiques. I”, Travaux Inst. Physico-Math. Stekloff, 5 (1934),  95–124  mathnet  zmath
1932
31. S. Bernstein, “Sur la formule de quadrature approchée de Tchebycheff”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1932, 9,  1219–1227  mathnet  zmath
1931
32. S. Bernstein, “Sur une classe de formules d'interpolation”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, 9,  1151–1161  mathnet  zmath
33. Serge Bernstein, “Sur la limitation des valeurs d'un polynôme $P_n(x)$ de degré $n$ sur tout un segment par ses valeurs en $(n+1)$ points du segment”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, 8,  1025–1050  mathnet  zmath
1930
34. S. Bernstein, “Sur l'application de la méthode de Tchebycheff à une classe de problèmes de M. Feyer”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1930, 5,  381–398  mathnet  zmath
1927
35. S. Bernstein, “Sur l'application d'un principe géométrique à la théorie des corrélations”, In mem. Lobatschevskii, 2 (1927),  137–150  mathnet  zmath
1926
36. S. Bernstein, “Sur les sommes de quantités dépendantes”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:15-17 (1926),  1459–1478  mathnet
1918
37. S. Bernshtein, “Sur la loi des grands nombres”, Communications de la Société mathématique de Kharkow. 2-ée série, 16:1-2 (1918),  82–87  mathnet
1917
38. S. Bernstein, “Essai d'exposition axiomatique des principes du calcul des probabilités”, Communications de la Société mathématique de Kharkow. 2-ée série, 15:5-6 (1917),  209–274  mathnet
39. S. Bernstein, “Correction”, Communications de la Société mathématique de Kharkow. 2-ée série, 15:4 (1917),  208  mathnet
1916
40. S. Bernstein, “Quelques remarques sur l'interpolation”, Communications de la Société mathématique de Kharkow. 2-ée série, 15:2 (1916),  49–61  mathnet
1915
41. S. Bernstein, “Sur un théorème de géométrie et son application aux equations aux dérivées partielles du type elliptique”, Communications de la Société mathématique de Kharkow. 2-ée série, 15:1 (1915),  38–45  mathnet
42. Serge Bernstein, “Sur la représentation des polynômes positifs”, Communications de la Société mathématique de Kharkow. 2-ée série, 14:5 (1915),  227–228  mathnet
43. S. Bernstein, “Addition à la note “Sur la convergence absolue des séries trigonométriques””, Communications de la Société mathématique de Kharkow. 2-ée série, 14:5 (1915),  200–201  mathnet
1914
44. Serge Bernstein, “Sur certaines fonctions périodiques qui s'écartent le moins possible de zéro”, Communications de la Société mathématique de Kharkow. 2-ée série, 14:4 (1914),  145–152  mathnet
45. S. Bernstein, “Sur la convergence absolue des séries trigonométriques”, Communications de la Société mathématique de Kharkow. 2-ée série, 14:3 (1914),  139–144  mathnet
1913
46. Serge Bernstein, “Remarques sur l'inégalité de Wladimir Markoff”, Communications de la Société mathématique de Kharkow. 2-ée série, 14:1-2 (1913),  81–87  mathnet
47. Serge Bernstein, “Sur une propriété des polynômes”, Communications de la Société mathématique de Kharkow. 2-ée série, 14:1-2 (1913),  1–6  mathnet
48. S. Bernstein, “Sur la valeur asymptotique de la meilleure approximation des fonctions analytiques”, Communications de la Société mathématique de Kharkow. 2-ée série, 13:6 (1913),  263–273  mathnet
1912
49. S. Bernstein, “Sommation des séries de Taylor partout divergentes”, Communications de la Société mathématique de Kharkow. 2-ée série, 13:4-5 (1912),  195–199  mathnet
50. S. Bernstein, “Sur la meilleure approximation des fonctions continues par les polynômes du degré donné. II”, Communications de la Société mathématique de Kharkow. 2-ée série, 13:4-5 (1912),  145–194  mathnet
51. S. Bernstein, “Sur la meilleure approximation des fonctions continues par les polynômes du degré donné. I”, Communications de la Société mathématique de Kharkow. 2-ée série, 13:2-3 (1912),  49–144  mathnet
52. S. Bernstein, “DémoÓistration du th'eorème de Weierstrass fondée sur le calcul des probabilités”, Communications de la Société mathématique de Kharkow. 2-ée série, 13:1 (1912),  1–2  mathnet
1911
53. Serge Bernstein, “Sur le calcul approché des probabilités par la fonile de Laplace”, Communications de la Société mathématique de Kharkow. 2-ée série, 12 (1911),  106–110  mathnet
1910
54. S. Bernstein, “Discussion et intégration des équations aux dérivées du second ordre du type elliptique”, Communications de la Société mathématique de Kharkow. 2-ée série, 11 (1910),  1–164  mathnet

1950
55. S. N. Bernshtein, A. N. Kolmogorov, “Awarding of 1948 Chebyshev Prize”, Izv. Akad. Nauk SSSR Ser. Mat., 14:1 (1950),  101–104  mathnet
1947
56. S. N. Bernshtein, L. Ya. Girshval'd, “D. M. Sintsov (obituary)”, Uspekhi Mat. Nauk, 2:4(20) (1947),  191–206  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019